# SDR CAL960206

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Part time: 37,948 hours
- Stage of operation: CL
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

IAH - FLT 1926 - THE NR 3 ENGINE THROTTLE BEGAN TO VIBRATE AT 1,200 FEET DURING CLIMB-OUT OF IAH.  A STRONG VIBRATION WAS REPORTED IN REAR CABIN.  THE NR 3 ENGINE POWER WAS REDUCED, BUT THE VIBRATION CONTINUED.  A LOUD BANG ACCOMPANIED BY NR 3 ENGINE SHUTDOWN OCCURRED AS ENGINE POWER WAS ADDED TO RESUME CLIMB.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  THE NR 3 ENGINE WAS REMOVED AND REPLACED.  THE SDR WILL REMAIN OPEN FOR PART INFORMATION EPNDING INVESTIGATION.  (X)
